Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Have occasional anxiety attacks, dizziness, hypertension. On atenolol. Blurred vision, chest pains dry mouth, confusion on changing medication to norvasc. Need help

I have occasional anxiety attacks and went to the hospital in November after having one that nae me dizzy.. my blood pressure was elevated. I was then put on Atenolol 25mg. Made me feel horrible!! Then was switched to Norvasc 5mg and my vision has become blurred, chest pains as well as pain on my left side. Changes in urination and bowel movements, dizzy and lightheaded, dry mouth, dry eyes , heavy feeling all the time, back and sides hurt, and now a sense of confusion. I feel detatched from myself and wish I would ve NEVER took these medications! Prewar help me because o don t have insurance, I don t have a primary doctor which leaves me to make continupus trips to the hospital! I m tired of it and want off this poison!!! Please help me!!
Asked On : Fri, 4 Jan 2013
Answers:  1 Views:  57
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
h ichaekeacasseus,
I have read your question,
You are suffering with many of the rare severe side effects of Norvosac and i recommend you to discontinue it immediately , You have not mentioned your BP level hence , I cannot conclude anything ,

Let me tell you that human determination is so solid that one cannot imagine and positive thinking and meditation will help you in this situation ,

I recommend you to take food without salt and take food items that have Garlic , Since it is a wonderful controller of hypertension, Practicing meditation , and walking out in early hours will help you reduce Hypertension and anxiety problem .
I suggest you to try the natural ways that I have mentioned above for a week and I assure you that your problem will get reduce to a good extent ,

and then if the problems still persist I recommend you to consult a nearby physician immediately.

Wishing you a good health,
DR.G.Gayatri devi.
Answered: Fri, 4 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor